Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32



On the Maillet-Baker continued fractions

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2007, Issue 606, Pages 105–121, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2007.036, August 2007

Publication History

Published Online:


We use the Schmidt Subspace Theorem to establish the transcendence of a class of quasi-periodic continued fractions. This improves earlier works of Maillet and of A. Baker. We also improve an old result of Davenport and Roth on the rate of increase of the denominators of the convergents to any real algebraic number.

Comments (0)

Please log in or register to comment.